# SDR 2020FA0000219

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: General aviation
- Aircraft: N15537
- Make and model: Piper PA-28-235
- Aircraft serial: 287310053
- Aircraft time: 2,830 hours
- Engine: Lyc O540B4B5
- Engine time: 130 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 79543002
- Condition: Broken
- Location: Rt Mlg
- Part time: 2,830 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE AIRCRAFT WAS ON ROLLOUT AND SLOWING WHEN THE AIRCRAFT LOST DIRECTIONAL CONTROL DUE TO THE RH MLG TURNING AFTER TORQUE LINK BOLT HAD BROKEN.
